Taking too much TrimSpa may cause side effects that are similar to an overdose of stimulants. These side effects may include seizures, hallucinations, and difficulty breathing. The specific effects of a TrimSpa overdose will vary depending on how much TrimSpa was taken and whether it was taken with any other drugs or alcohol.
An Overview of TrimSpa OverdoseSeveral TrimSpa® weight-loss supplements contain stimulants (such as caffeine or guarana), which can be dangerous in the case of an overdose. The effects of a TrimSpa overdose will vary depending on the TrimSpa dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on TrimSpa, seek immediate medical attention.
Symptoms of a TrimSpa OverdoseBecause most TrimSpa products contain stimulants, taking too much TrimSpa can cause problems due to overstimulation. This can lead to TrimSpa overdose symptoms such as:
- Difficulty breathing
- Loss of consciousness
- Increased urination
- Muscle twitching
- An irregular heart rhythm (arrhythmia)
- A rapid heart rate (tachycardia)
- Loss of life.
The specific effects of an overdose on many of the active ingredients (such as hoodia) in TrimSpa products are not currently known.
Treatment for a TrimSpa OverdoseIt is not known how best to treat a TrimSpa overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering medications to help return the heart to its normal rhythm.
It is important that you seek medical attention immediately if you believe that you may have overdosed on TrimSpa.